Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 924396, 13 pages
http://dx.doi.org/10.5402/2011/924396
Research Article

Some Generalizations of Fixed Point Results for Multivalued Contraction Mappings

Department of Mathematics, K. N. Toosi University of Technology, P.O. Box 16315-1618, Tehran, Iran

Received 18 August 2011; Accepted 26 September 2011

Academic Editors: A. Levy and G. Ólafsson

Copyright © 2011 A. Azizi and H. P. Masiha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur applications aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. S. B. Nadler, “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Google Scholar
  3. D. Klim and D. Wardowski, “Fixed point theorems for set-valued contractions in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 132–139, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. L. B. Ćirić, “Fixed point theorems for multi-valued contractions in metric spaces,” Journal of Mathematical Analysis and Applications, vol. 348, pp. 499–507, 2008. View at Google Scholar
  5. L. Ćirić, “Multi-valued nonlinear contraction mappings,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 7-8, pp. 2716–2723, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. A. Latif and A. A. N. Abdou, “Multivalued generalised nonlinear contractive maps and fixed points,” Nonlinear Analysis, vol. 74, pp. 1436–1444, 2011. View at Google Scholar
  7. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 172–188, 1989. View at Google Scholar · View at Scopus
  8. S. Reich, “Some problems and results in fixed point theory,” Contemporary Mathematics, vol. 21, pp. 179–187, 1983. View at Google Scholar
  9. Y. Feng and S. Liu, “Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings,” Journal of Mathematical Analysis and Applications, vol. 317, no. 1, pp. 103–112, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. Z. Liu, W. Sun, S. M. Kang, and J. S. Ume, “On fixed point theorems for multi-valued contractions,” Fixed Point Theory and Applications, vol. 2010, Article ID 870980, 18 pages, 2010. View at Publisher · View at Google Scholar
  11. A. Nicolae, “Fixed point theorems for multi-valued mappings of Feng-Liu type,” Fixed Point Theory, vol. 12, pp. 145–154, 2011. View at Google Scholar
  12. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, pp. 381–391, 1996. View at Google Scholar
  13. T. Suzuki and W. Takahashi, “Fixed point theorems and characterizations of metric completeness,” Topological Methods in Nonlinear Analysis, vol. 8, pp. 371–382, 1996. View at Google Scholar